# SDR IXXA202305173031

- Difficulty date: May 13, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,630 hours, 21,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85562
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE DISCOVERED L3 UPPER AND LOWER EMERGENCY LIGHTS, UPPER R3 DOOR LIGHTS AND LIGHTS AT ROW 4L INOPERATIVE. REMOVED AND REPLACED L3 DOOR EMERGENCY BATTERY PACK IAW B757 AMM 33-51-07. SYSTEM OPERATIONAL CHECK GOOD.
